# SDR MWEA001245

- Difficulty date: December 13, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 62,499 hours, 37,470 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fairing
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH VERTICAL STAB SKIN UNDER AFT LOWER HORIZONTAL STAB FAIRING IS CRACKED.  --  REPLACED SKIN.
